A note on R-balayages of matrix-exponential lévy processes

Yu Ting Chen, Yuan-Chung Sheu

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


In this note we give semi-explicit solutions for r-balayages of matrix-exponential Lévy processes. To this end, we turn to an identity for the joint Laplace transform of the first entry time and the undershoot and a semi-explicit solution of the negative Wiener-Hopf factor. Our result is closely related to the works by Mordecki in [11], Asmussen, Avram and Pistorius in [3], Chen, Lee and Sheu in [7], and many others.

Original languageEnglish
Pages (from-to)165-175
Number of pages11
JournalElectronic Communications in Probability
StatePublished - 1 Jan 2009


  • Balayage
  • First exit
  • Lévy process
  • Matrix-exponential distribution
  • Ruin theory

Fingerprint Dive into the research topics of 'A note on R-balayages of matrix-exponential lévy processes'. Together they form a unique fingerprint.

Cite this